# SDR RAIA201511180001

- Difficulty date: November 18, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 35,477 hours, 20,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AISLE EMERGENCY FLOOD LIGHT NR 16 INOPERATIVE. R & R AFT AISLE EMERGENCY FLOOD LIGHT NR 16.  OPS CHECK GOOD.
